# SDR MWEA97091

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A9560645
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, ON CLIMBOUT A LOUD BANG WAS HEARD AT REAR OF A/C.  NR 2 TIRE RECAPE HAD COME OFF, DIVERTED TO OMA.  MAINT REMOVED AND REPLACED NR 2 TIRE.  FOUND LEFT FLAP DAMAGE, FERRIED TO MKE.  REPAIRED FLAP IAW SRM 57.01.
